# SDR C1HA200568004

- Difficulty date: September 27, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 64,610 hours, 35,196 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME CHORD CORRODED ON LWR SURFACE IN AFT PIT BS 990 OVER STR 27R JUST BEHIND AFT DOOR CUTOUT.  CUT OUT DAMAGED AREA FABBED AND INSTALLED FILLER 2" BY 1" AND DOUBLER ANGLE 8 3/4" BY 3 1/4" FROM 10134-3001 7075 T6 PO NR 9001253 IAW 727 SRM 51-40-4 FIG 1.
